Mira-Cristiana Anisiu OR Mira-Cristiana Alicu
Mira-Cristiana Anisiu OR Mira-Cristiana Alicu
T Popoviciu Institute of Numerical Analysis Cluj-Napoca
Verified email at ictp.acad.ro - Homepage
Title
Cited by
Cited by
Year
Quasibounded mappings and generalized contractions
MC Anisiu
Sem. Fixed Point Theory 1983 (3), 131-134, 1983
97*1983
Total palindrome complexity of finite words
MC Anisiu, V Anisiu, Z Kása
Discrete Mathematics 310 (1), 109-114, 2010
192010
Families of straight lines in planar potentials
G Bozis, MC Anisiu
RoAJ 11 (1), 27-43, 2001
182001
Lotka, Volterra and their model
MC Anisiu
Didactica Mathematica 32, 9-17, 2014
172014
Special families of orbits for the Hénon-Heiles type potential
MC Anisiu, A Pal
RoAJ 9 (2), 179-185, 1999
171999
An alternative point of view on the equations of the inverse problem of dynamics
MC Anisiu
Inverse problems 20 (6), 1865-1872, 2004
132004
The energy-free equations of the 3D inverse problem of dynamics
MC Anisiu
Inverse Problems in Science and Engineering 13 (5), 545-558, 2005
122005
Maximal complexity of finite words
MC Anisiu, Z Blázsik, Z Kása
Pu. M. A. 13 (1-2), 39-48, 2002
12*2002
On maximality principles related to Ekeland's theorem
MC Anisiu
Sem Funct An Num Met 1987 (1), 1-8, 1987
111987
On maximality principles related to Ekeland’s theorem, Seminar Funct. Analysis Numer. Meth.(Faculty of Math. Research Seminars)
MC Anisiu
Preprint, 8, 1987
101987
Some properties of the fixed points set for multifunctions
MC Alicu, O Mark
Studia Univ. Babes-Bolyai Math. 25, 77-79, 1980
101980
PDEs in the inverse problem of dynamics
MC Anisiu
IFIP International Information Security Conference, 13-20, 2002
82002
Inhomogeneous potentials producing homogeneous orbits
G Bozis, MC Anisiu, C Blaga
Astronomische Nachrichten 318 (5), 313-318, 1997
81997
Properties of the complexity function for finite words
MC Anisiu, J Cassaigne
Rev. Anal. Numér. Théor. Approx. 33 (2), 123-139, 2004
72004
The equations of the inverse problem of Dynamics
MC Anisiu
House of the Book of Science, 2003
72003
On the Photogravitational model of C. Popovici
MC Anisiu
Romanian Astronomical Journal 5 (1), 49-54, 1995
71995
A solvable version of the direct problem of dynamics
G Bozis, MC Anisiu, C Blaga
RoAJ 10 (1), 59-70, 2000
62000
On the closedness of sets with the fixed point property for contractions
MC Anisiu, V Anisiu
Rev. Anal. Numér. Théor. Approx., 13-17, 1997
51997
Properties of palindromes in finite words
MC Anisiu, V Anisiu, Z Kása
Pure Math. Appl. (PU. MA) 17, 183-195, 2006
4*2006
Two-dimensional arrays with maximal complexity
MC Anisiu, A Iványi
Pure Mathematics and Applications 17 (3-4), 197-204, 2006
42006
The system can't perform the operation now. Try again later.
Articles 1–20